# SDR SIMA200425306

- Difficulty date: August 29, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN HMBV INSPECTION, THE RIGHT NACELLE INBOARD SKIN ABOVE THE INTAKE SEAL WAS FOUND TO BE GOUGED.  REMOVED DAMAGED SKIN BY MAKING A .75 INCH DIAMETER CUTOUT.  FABRICATED A DOUBLER.  REPAIR DONE IAW SAAB 340 SRM, 72LKS3079 REV 44, 54-10-10.  (M)
